Rocky Mountain Journal of Mathematics

Weakly peripherally multiplicative surjections of pointed Lipschitz algebras

A. Jiménez-Vargas, Aaron Luttman, and Moisés Villegas-Vallecillos

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 40, Number 6 (2010), 1903-1922.

Dates
First available in Project Euclid: 11 January 2011

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1294789704

Digital Object Identifier
doi:10.1216/RMJ-2010-40-6-1903

Mathematical Reviews number (MathSciNet)
MR2764228

Zentralblatt MATH identifier
1220.46033

Citation

Jiménez-Vargas, A.; Luttman, Aaron; Villegas-Vallecillos, Moisés. Weakly peripherally multiplicative surjections of pointed Lipschitz algebras. Rocky Mountain J. Math. 40 (2010), no. 6, 1903--1922. doi:10.1216/RMJ-2010-40-6-1903. https://projecteuclid.org/euclid.rmjm/1294789704


Export citation

References

  • S. Grigoryan and T. Tonev, Shift-invariant uniform algebras on groups, Monogr. Mat. 68, New Series, Birkhauser Verlag, Basel, 2006.
  • O. Hatori, T. Miura, H. Oka and H. Takagi, Peripheral multiplicativity of maps on uniformly closed algebras of continuous functions which vanish at infinity, Tokyo J. Math. 32 (2008), 91-104
  • O. Hatori, T. Miura and H. Takagi, Characterizations of isometric isomorphisms between uniform algebras via nonlinear range-preserving properties, Proc. Amer. Math. Soc. 134 (2006), 2923-2930.
  • ––––, Unital and multiplicatively spectrum-preserving surjections between semi-simple commutative Banach algebras are linear and multiplicative, J. Math. Anal. Appl. 326 (2007), 281-296.
  • A. Jiménez-Vargas and Moisés Villegas-Vallecillos, Lipschitz algebras and peripherally-multiplicative maps, Acta Math. Sin. 24 (2008), 1233-1242 (in English).
  • S. Lambert, A. Luttman and T. Tonev, Weakly peripherally-multiplicative operators between uniform algebras, Contemp. Math. 435 (2007), 265-281.
  • A. Luttman and T. Tonev, Uniform algebra isomorphisms and peripheral multiplicativity, Proc. Amer. Math. Soc. 135 (2007), 3589-3598.
  • L. Molnár, Some characterizations of the automorphisms of $% B(H)$ and $C(X)$, Proc. Amer. Math. Soc. 130 (2002), 111-120.
  • N.V. Rao and A.K. Roy, Multiplicatively spectrum-preserving maps of function algebras, Proc. Amer. Math. Soc. 133 (2004), 1135-1142.
  • ––––, Multiplicatively spectrum-preserving maps of function algebras II, Proc. Edinburgh Math. Soc. 48 (2005), 219-229.
  • N. Weaver, Lipschitz algebras, World Scientific Publishing Co., Inc., River Edge, NJ, 1999.